# SDR 98UAL900552

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Fod
- Location: E & E Compt
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO CLE DUE TO AN EQUIPMENT OVERHEAT INDICATION.  *S/D*  THE OVERHEAT INDICATION WAS TO REMOVE DEBRIS FROM THE EQUIPMENT COOLING FANS.  THE SOURCE OF THIS DEBRIS IS PRESENTLY UNDER INVESTIGATION.
